# SDR COMA9710102

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3150 · Central Warning
- Part: Prox Sensor
- Part number: ATG120TR
- Condition: Failed
- Location: Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

'TAKE OFF TRIM' AURAL WARNING DURING TAKEOFF.  REPLACED ELEVATOR TRIM TAB PROXIMITY SENSORS.
